Statistical Methodology, ( ISI ), Volume (7), No (6), Year (2010-11) , Pages (687-691)

Title : ( Efficient estimation in the Pareto distribution )

Authors: U.J. Dixit , Mehdi Jabbari Nooghabi ,

Citation: BibTeX | EndNote

The maximum likelihood estimation (MLE) of the probability density function (pdf) and cumulative distribution function (CDF) are derived for the Pareto distribution. It has been shown that MLEs are more efficient than uniform minimum variance unbiased estimators of pdf and CDF.

Keywords

, Pareto distribution, Maximum likelihood estimator, Uniform minimum variance unbiased estimator, Probability density function, Cumulative distribution
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1030791,
author = {U.J. Dixit and Jabbari Nooghabi, Mehdi},
title = {Efficient estimation in the Pareto distribution},
journal = {Statistical Methodology},
year = {2010},
volume = {7},
number = {6},
month = {November},
issn = {1572-3127},
pages = {687--691},
numpages = {4},
keywords = {Pareto distribution; Maximum likelihood estimator; Uniform minimum variance unbiased estimator; Probability density function; Cumulative distribution function},
}

[Download]

%0 Journal Article
%T Efficient estimation in the Pareto distribution
%A U.J. Dixit
%A Jabbari Nooghabi, Mehdi
%J Statistical Methodology
%@ 1572-3127
%D 2010

[Download]